Families of nested completely regular codes and distance-regular graphs (bibtex)
by Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.
Reference:
Families of nested completely regular codes and distance-regular graphs (Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.), In Adv. in Math. of Comm., volume 9, 2015.
Bibtex Entry:
@article{borges_families_2015,
	title = {Families of nested completely regular codes and distance-regular graphs},
	volume = {9},
	url = {http://aimsciences.org/journals/displayArticlesnew.jsp?paperID=11173},
	number = {2},
	journal = {Adv. in Math. of Comm.},
	author = {Borges, Joaquim and Rifà, Josep and Zinoviev, Victor A.},
	year = {2015},
	pages = {233--246}
}
Powered by bibtexbrowser